Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 276, Number 1

All articles in this issue are freely accessible.

An algebraic classification of certain simple even-dimensional knots
C. Kearton.
Trans. Amer. Math. Soc. 276 (1983), 1-53
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684492
On the $𝜓$-mixing condition for stationary random sequences
Richard C. Bradley.
Trans. Amer. Math. Soc. 276 (1983), 55-66
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684493
Syntax and semantics in higher-type recursion theory
David P. Kierstead.
Trans. Amer. Math. Soc. 276 (1983), 67-105
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684494
On homogeneous polynomials on a complex ball
J. Ryll and P. Wojtaszczyk.
Trans. Amer. Math. Soc. 276 (1983), 107-116
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684495
CR-hypersurfaces in a space with a pseudoconformal connection
Michael J. Markowitz.
Trans. Amer. Math. Soc. 276 (1983), 117-132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684496
Rigidity of pseudoconformal connections
Michael Markowitz and Roger Schlafly.
Trans. Amer. Math. Soc. 276 (1983), 133-135
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684497
On the singular structure of three-dimensional, area-minimizing surfaces
Frank Morgan.
Trans. Amer. Math. Soc. 276 (1983), 137-143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684498
Unital $l$-prime lattice-ordered rings with polynomial constraints are domains
Stuart A. Steinberg.
Trans. Amer. Math. Soc. 276 (1983), 145-164
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684499
$SL(2,C)$ actions on compact Kaehler manifolds
James B. Carrell and Andrew John Sommese.
Trans. Amer. Math. Soc. 276 (1983), 165-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684500
On wave fronts propagation in multicomponent media
M. I. Freĭdlin.
Trans. Amer. Math. Soc. 276 (1983), 181-191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684501
A geometric interpretation of the Chern classes
R. Sivera Villanueva.
Trans. Amer. Math. Soc. 276 (1983), 193-200
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684502
On the dimension of the $l^{n}_{p}$-subspaces of Banach spaces, for $1≤p<2$
Gilles Pisier.
Trans. Amer. Math. Soc. 276 (1983), 201-211
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684503
On the grössencharacter of an abelian variety in a parametrized family
Robert S. Rumely.
Trans. Amer. Math. Soc. 276 (1983), 213-233
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684504
A general sufficiency theorem for nonsmooth nonlinear programming
R. W. Chaney.
Trans. Amer. Math. Soc. 276 (1983), 235-245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684505
Inequalities for holomorphic functions of several complex variables
Jacob Burbea.
Trans. Amer. Math. Soc. 276 (1983), 247-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684506
Applications of variational inequalities to the existence theorem on quadrature domains
Makoto Sakai.
Trans. Amer. Math. Soc. 276 (1983), 267-279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684507
A necessary and sufficient condition for the asymptotic version of Ahlfors’ distortion property
Burton Rodin and S. E. Warschawski.
Trans. Amer. Math. Soc. 276 (1983), 281-288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684508
Cartesian-closed coreflective subcategories of uniform spaces
M. D. Rice and G. J. Tashjian.
Trans. Amer. Math. Soc. 276 (1983), 289-300
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684509
The approximation property for some $5$-dimensional Henselian rings
Joseph Becker, J. Denef and L. Lipshitz.
Trans. Amer. Math. Soc. 276 (1983), 301-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684510
Sufficient conditions for smoothing codimension one foliations
Christopher Ennis.
Trans. Amer. Math. Soc. 276 (1983), 311-322
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684511
The dispersion of the coefficients of univalent functions
D. H. Hamilton.
Trans. Amer. Math. Soc. 276 (1983), 323-333
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684512
On the generalized Seidel class $U$
Jun Shung Hwang.
Trans. Amer. Math. Soc. 276 (1983), 335-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684513
A generalization of minimal cones
Norio Ejiri.
Trans. Amer. Math. Soc. 276 (1983), 347-360
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684514
Products of powers of nonnegative derivatives
Jan Mařík and Clifford E. Weil.
Trans. Amer. Math. Soc. 276 (1983), 361-373
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684515
Branched coverings. I
R. E. Stong.
Trans. Amer. Math. Soc. 276 (1983), 375-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684516
Branched coverings. II
R. E. Stong.
Trans. Amer. Math. Soc. 276 (1983), 403-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684517
Convergence of functions: equi-semicontinuity
Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets.
Trans. Amer. Math. Soc. 276 (1983), 409-430
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 684518
American Mathematical Society